Planning for pregnancy

Question: Today is my 18th cycle day , i have light bleeding. Shall i have intercourses today.

1 Answers
Question
Answer: In some cases ovulation happens as early as 8 to 10 days of your cycle. If you were trying to get conceived this month and you had intercourse during that period there is a chance that this bleeding could be because of implantation. In that case you wait for confirmation and ask the advise of a specialist as to continue or refrain from sex
Similar Questions with Answers
Question: What is the reason for light bleeding from 18th day to 23ed day of my cycle, my cycle is happen every 28 day
Answer: It might be Implantation bleeding ... Nothing to worry for that ... Just wait for +ve result coming soon ... All the best
»Read All Answers
Question: Cycle day 19 I have very light bleeding light colored why
Answer: Dear if you are planning for pregnancy then light bleeding during your menstrual cycle is completely normal it can also be because of some medication that you are taking so if you are planning and is taking any medication then please consult with the doctor about it ..
»Read All Answers
Question: Doctor today my missed period 13th day from 11th day i have very light bleeding but not padfull.today 13th day also i get positive but light bleeding!
Answer: Hi... If you want baby and it is precious pregnancy , go and consult gynecologist. They will check whether the bleeding is abortive or not. If there is any problem they will add hormonal ingections to you to save baby. It is helpful only when you go at early stage. If you wait doctors can't do anything. Urine test show positive even there is reminants of pregnancy due to hormones which can't come down immediately. It doesn't mean your baby good. We can be sure only by scan at this stage. Hope this is helpful for you. All the best
»Read All Answers
Question: Cycle day 19 I have very light bleeding light colored why
Answer: Dear if you are planning for pregnancy then light bleeding during your menstrual cycle is completely normal it can also be because of some medication that you are taking so if you are planning and is taking any medication then please consult with the doctor about it ..
»Read All Answers